After Brachytherapy

September 14, 2015 - 21:30

A few weeks ago I had brachytherapy and I hope my cancer has been nipped in the bud. It was diagnosed very early (6 on the Gleason scale). The side effects are kicking in and am peeing nearly every hour during the day but in fairness i am only getting up once or twice at night.. Could this be down to all the water I am drinking . I am also drinking 5or 6 cups of decaffe tea and a couple of de caffe coffees.. Does the decaffe stuff irritate the bladder the same as regular tea/coffee. Would a couple of pints of Guiness in a week or two on the odd evening be bad news?

October 14, 2015 - 14:58

Dear Pat

Thank you for your post I am sorry that you have not heard from others hopefully you will hear from someone soon.

Please feel that you can contact our Cancer Nurseline where we may be able to advise you further in relation to your side effects related to having had brachytherapy. Our lines are open Mon-Thurs 9am-6pm and until 5pm on a Friday Freefone 1800 200 700.

I am also attaching a link to our factsheet which has a lot of information in relation to urinary problems and prostate cancer treatment which may be helpful to you and answers some of your questions. Hopefully with time that your symptoms will improve.

www.cancer.ie/sites/default/files/content-attachments/urinary_problems_catheters__prostate_cancer.pdf

I hope that this is helpful for you.

Kind regards
Cancer Nurse

Category: